International Journal of Mathematics and Mathematical Sciences
Volume 4 (1981), Issue 2, Pages 371-381
Yet another characterization of the sine function
1Département de Mathématiques, Collège militaire royal de Saint-Jean, Saint-Jean J0J 1R0, Québec, Canada
2Department of Mathematics, University of Illinois, Urbana 61801, Illinois, USA
Received 14 February 1980
Copyright © 1981 Robert Gervais and Lee A. Rubel. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
In this expository paper, it is shown that if an entire function of exponential type vanishes at least once in the complex plane and if it has exactly the same number of zeros (counting multiplicities) as its second derivative, then this function must take the form .